A note on the geometricity of open homomorphisms between the absolute Galois groups of <i>p</i>-adic local fields

Access this Article

Author(s)

Abstract

In the present paper, we prove that an open continuous homomorphism between the absolute Galois groups of <i>p</i>-adic local fields is <i>geometric</i> [i.e., roughly speaking, arises from an embedding of fields] if and only if the homomorphism is <i>HT-preserving</i> [i.e., roughly speaking, satisfies the condition that the pull-back by the homomorphism of every Hodge-Tate representation is Hodge-Tate].

Journal

  • Kodai Mathematical Journal

    Kodai Mathematical Journal 36(2), 284-298, 2013

    Department of Mathematics, Tokyo Institute of Technology

Codes

  • NII Article ID (NAID)
    130004687986
  • Text Lang
    ENG
  • ISSN
    0386-5991
  • Data Source
    J-STAGE 
Page Top